# SDR SWAA2012031302156

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 25,064 hours, 11,390 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Part number: M0DREF
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CROSSFEED VALVE C/B TRIPPED.  COULD NOT BALANCE FUEL.  RESET C/B.  NO DEFECT NOTED.  OPS CHECK GOOD PER MM.
